An Exact Inequality of Jackson-Chernykh Type for Spline Approximations of Periodic Functions

Research output

1 Citation (Scopus)

Abstract

We establish the inequality with exact constant for spline approximations of periodic functions which is similar to the Jackson-Chernykh inequality for approximations by trigonometric polynomials. We study the question of the least step in the obtained inequality.

Original languageEnglish
Pages (from-to)412-428
Number of pages17
JournalSiberian Mathematical Journal
Volume60
Issue number3
DOIs
Publication statusPublished - 1 May 2019

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An Exact Inequality of Jackson-Chernykh Type for Spline Approximations of Periodic Functions'. Together they form a unique fingerprint.

  • Cite this